Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I have got addicted to Avil 50 along with tramadol, how yo overcome this ?

I have got addicted to Avil 50 along with tramadol. I was a back patient, (operated and completely cured), but I have got addicted to tramadol and avil 50 consumed at the same time. Just to experience the kick every day I get by consuming these medicines at the same. My addiction has inceased so much that I consume 10 tramazac and 6 avil 50 every day without fail. Everyday when I start feeling crazy aft the consumption, I promise myself that if I survive this day, will dis continue the same from tomorrow, but the tomorrow never comes. Aft having the medicine, I start feeling numbness (actually not numbness exactly) but heavy in the entire right side of my body. Aft the effect of the medicine is over I feel fine. I really want to get raid of the same. Seeking help I have just got married 4 months back. I am 28 yrs old. I seem to have reduced my appetite to a large extent. I have also started getting agitated in my nature. I have been consuming these medicines for over yrs every day now. The consumption has increased so much that if I don t get it, I start getting very impatient. I feel too low on my determination, without fail I make promises to myself for discontinuations and fail everyday. I know its affecting me in everything. 3 months back due to sudden stomach ache it was discovered that I have stone in both my kidneys the treatment for which was taken, but I am unable to get raid of this addiction. Now I have started feeling terrible numbness (not numbness but the feeling that comes when someone gives anesthesia and it starts feeling heavy, I am able to do everything, but the heavy sensation is their and is a very uncomfortable feeling) my heart beat also increases and aft the effect subsides the heavy sensation goes away and the heart beat also gets normal. But because I consume this dosage everyday, this happens daily. I feel very scared from within when this happens I sometime feel that it is going to land up in a death and make fake promises to myself and God for discontinuation, and make a fool out of myself every day. But I am unable to get raid of this. I really need help, as I cannot tell this to my husband or parents for this matter, they will throw me out of the house. I myself realize that its getting on to me, and somehow I enjoy that craziness and weird feeling so much that I am unable to stop myself from intake of these medicines. Please please help and please tell me how do I do this being at home, as I will not be able to go to a consultant or something. Please help
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
Prescription drug abuse is a raising problem esp in a place like India where over the counter drugs are rampant. It is good that you want to leave the habit and that u realize it is bad for you. Meet a psychiatrist and talk to him, he might prescribe some medications to help you out of it.
Have a healthy living
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor